# SDR 95FDEA01722

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19851
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 380 FLOORBEAM FOUND TO BE TOO THIN AFTER CORROSION REWORK AT APPROX LBL 54 UPPER AFT FLANGE.  REPAIRED FLOORBEAM PER EA 7-5310-25983 DATED 10-26-95.
